| Model Number |
PNML6F088904-R |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a medical procedure in the middle cerebral artery (mca) using a neuron max 6f 088 long sheath (neuron max), velocity delivery microcatheter (velocity), and a neuron select catheter 5f(5f select).During the procedure, when attempting to torque the neuron max in the common carotid, the neuron max became kinked at the middle to distal shaft.Therefore, the neuron max was removed.The procedure was completed using a new sheath with the same 5f select and velocity.There was no report of an adverse effect to the patient.